# SDR C2XA05CL098

- Difficulty date: December 13, 2005
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 14,851 hours, 11,079 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Burned
- Location: Galley Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE GALLEY HAD A BURNING ODOR.  MAINTENANCE INSPECTED AND FOUND THE GALLEY LIGHT BALLAST BURNED.  THE BALLAST WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.
